| Model Number |
1804300-38 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the electronic lot history record (elhr) and similar incident review for this product was not performed because the lot number was not reported and the product was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported deflation problem; however, it appears that the reported difficult to remove was due to operational context.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Event date: estimated date.
Event or Problem Description
It was reported that the 3.0x38mm xience skypoint stent delivery system (sds) was deployed; however, the balloon only partially deflated.During removal resistance was met with the unspecified guiding catheter.No other device was needed to complete the procedure.There was no adverse patient effects reported and no clinically significant delay reported.No additional information was provided.